# SDR SWAA2024010423407

- Difficulty date: November 20, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED STA 727B AND LBL51 CEILING AREA AFT CARGO COMPARTMENT 2023-719787<[01] PERFORMED PERMANENT REPAIR ON ANGLE SUPPORT LOCATED STA 727B AND LBL51 CEILING AREA AFT CARGO COMPARTMENT IAW B737-800 SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
